Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 154294, 5 pages
http://dx.doi.org/10.1155/2014/154294
Research Article

Some Surfaces with Zero Curvature in

Department of Mathematics Education and RINS, Gyeongsang National University, Jinju 660-701, Republic of Korea

Received 24 December 2013; Accepted 26 February 2014; Published 24 March 2014

Academic Editor: Chong Lin

Copyright © 2014 Dae Won Yoon. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Gegenberg, S. Vaidya, and J. F. Vázquez-Poritz, “Thurston geometries from eleven dimensions,” Classical and Quantum Gravity, vol. 19, no. 23, pp. L199–L204, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. W. Thurston, Three-Dimensional Geometry and Topology, vol. 35 of Princeton Mathematical Series, Princeton University Press, Princeton, NJ, USA, 1997. View at MathSciNet
  3. J. M. Espinar, M. M. Rodríguez, and H. Rosenberg, “The extrinsic curvature of entire minimal graphs in H2×R,” Indiana University Mathematics Journal, vol. 59, no. 3, pp. 875–889, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. I. Fernández and P. Mira, “Harmonic maps and constant mean curvature surfaces in H2×R,” The American Journal of Mathematics, vol. 129, no. 4, pp. 1145–1181, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Y. W. Kim, S. E. Koh, H. Shin, and S. D. Yang, “Helicoidal minimal surfaces in H2×R,” Bulletin of the Australian Mathematical Society, vol. 86, no. 1, pp. 135–149, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. Montaldo and I. I. Onnis, “Invariant CMC surfaces in H2×R,” Glasgow Mathematical Journal, vol. 46, no. 2, pp. 311–321, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S. Montaldo and I. I. Onnis, “A note on surfaces in H2×R,” Bollettino della Unione Matematica Italiana B, vol. 10, no. 3, pp. 939–950, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. B. Nelli and H. Rosenberg, “Minimal surfaces in H2×R,” Bulletin of the Brazilian Mathematical Society, vol. 33, no. 2, pp. 263–292, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. D. W. Yoon, “Minimal translation surfaces in H2×R,” Taiwanese Journal of Mathematics, vol. 17, no. 5, pp. 1545–1556, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. A. L. Albujer, “New examples of entire maximal graphs in H2×R1,” Differential Geometry and its Applications, vol. 26, no. 4, pp. 456–462, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet